# SDR CA041130006

- Difficulty date: November 13, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 190 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Condition: Loose
- Location: Flap Actuator
- Component: Actuator
- Component part number: 222750010
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)A/C HAD FLAP STUCK FULL DOWN. INSP REVEALED FLAP ACT SEAL HAD COME LOOSE, INTERFERED WITH NR 5 FLAP SWITCH.  WILL TAKE ACTUATOR FROM OTHER AC TO USE ON THIS A/C.  INSP REVEALED THAT SEAL ON OTHER A/C HAD COME LOOSE TOO, BUT HAD NOT YET CONTACTED SWITCHES, PROCEEDED TO RE-GLUE SEAL IAW INSTRUCTIONS  INSTALLED UNIT ON THIS A/C.  UNIT WHICH WAS REMOVED FROM MFB WAS FURTHER INSPECTED, SEAL RE-GLUED, TAB OF NR 5 SWITCH WAS STRAIGHTENED, UNIT INSTALLED IN OTHER A/C, GROUND TESTED SERVICEABLE.
